# SDR UALA2012090404988

- Difficulty date: September 1, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 70,696 hours, 26,212 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 355
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LOG 5: DUE TO HISTORY OF OIL SMELL IN COCKPIT, REPLACE LEFT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS PER TOMC.  REPLACED BOTH PRIMARY & SECONDARY HEAT EXCHANGERS IN LEFT PACK IAW MM. NEED TO ACP LEFT PACK BURNOUT.  REPLACED RT AND LT RECIRCULATION AIR FILTERS PER MM.  PERFORMED ENGINE BURNOUT ON THE LEFT ENGINE NO SMELLS NOTED.
